Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: B | D
Number of items: 2.

B

Banaji, Murad and Pantea, Casian (2016) Some results on injectivity and multistationarity in chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 15 (2). pp. 807-869. ISSN 1536-0040 (doi:10.1137/15M1034441)

D

Donnell, Pete and Banaji, Murad (2013) Local and global stability of equilibria for a class of chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 12 (2). pp. 899-920. ISSN 1536-0040 (doi:10.1137/120898486)

This list was generated on Fri Nov 15 04:39:57 2019 GMT.